# SDR CALA2025072106765

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 105,529 hours, 25,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BC5133285
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING FOUND NO WIRES RUNNING FROM SEAT 32- 36. SEAT 35, 34 AND 32 HAVE NO WIRES AT ALL. WIRE FROM SEAT 37 IS SPLICED IN MULTIPLE PLACES WITH EXCESS WIRE BUNDLED UP UNDER CARPET. ALSO FOUND GROUND WIRE FROM 37- 36 DISCONNECTED.  REMOVED SEAT TRACK COVER FROM SEAT 32-37 FOR TROUBLE SHOOTING AFTER FURTHER INSPECTION, NOTED THAT LIGHTS HARNESES MISSING FROM ROWS 37 LEFT TO 32LEFT.  REF SWPM 20-10-13 AND DWG BR2013-P-7572C0 ,FOR SPLICE AND WIRING REPAIR AT SEAT 35ABC -37ABC . INSTALLED NEW SECTION OF EEPL SEAT TO SEAT WIRE HARNESS FROM SEAT 36ABC TO 32ABC AND REPAIRED DAMAGED EEPL HARNESS AT SEAT 37ABC TO 36ABC REF CMM 33-51-22 AND SWPM 20-30-12. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS REF AMM 33-51-00. ALL AISLE LIGHTS IN CABIN OPS CHECK GOOD AT THIS TIME. RE-INSTALLED REMOVED LIGHTING RACEWAY COVERS REF AMM 25-27-31.
